# SDR 250TR0015

- Difficulty date: April 29, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,495 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN STIFFENER AT STR 26RT BETWEEN BS420 AND BS440.  FABRICATED NEW WEB PER DWG 65-20726 AND INSTALLED PER SRM 51-10-1.
